# SDR ASAA2020070932889

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,443 hours, 7,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD FMC DISAGREE ON GROUND IN PAFA ACCOMPLISHED QRH PROCEDURE AND RESET WAS SUCCESSFUL. GROUNDED - YES. FMC OPS NML PER B737-900 FIM 34-61-00-810-801.
